[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Unsure - what to do...



>I have had the pump for 18 days now.  Two days ago my bg went to 600 and
>continually stayed high for a long time, (I know some of you are thinking
>that the confusion sight should be changed or whatever...I did all of
>that and it made no difference)then they have been so low (like in the
>30's).  I now also have skin problems due to the tegaderm or polyskin. My
>CDE and Dr. are totally confused by this and don't know what I should do
>either and they are "top of the line". I am beginning to wonder if the
>pump is right for me.
>
> Maybe I should go back to what I did before.Things were much better when
>I was taking shots and not testing myself so much (8 or 9 times per day
>now). I did end up with bypass surgery presumably due to diabetes
>although no one can prove that.  I have no other complications. Forty
>years ago when I first became diabetic, I took two shots per day and
>tested my urine about once per week.  What I am doing now is ridiculous -
>like a full time career only I don't get paid or don't get anything back
>for it.  Am I the only one who is having these problems?  I don't mean to
>sound so self centered, but I think I really need some help.  Why won't
>this pump work for ME???
>
>Sally


Sally,
    Don't give up sweetie. Hang in there and you will surely find out what
the matter is. Meanwhile, even if you have to take a couple of injections to
get your BG down then do it. I still have to every now and then. If you are
using Velosulin a shot of Humalog will bring it right down. If you are using
Humalog already then inject it and don't depend on the pump and see if that
don't get you down. Also check for keytones. There is a reason you are going
so high and you will have to find the cause first. You will be rewarded once
you get it straightened out. Don't give up.

Buddy '-)